# SDR 99ZZZX2948

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Part number: 772568QQ
- Condition: Mismanufactured
- Location: Compressor
- Stage of operation: NR
- Nature of condition: W, C
- Precautionary procedure: O

## Discrepancy

PMA BOLT P/N 772568 QQ, REPLACEMENT FOR OEM BOLT P/N 772568, FAILED AFTER 7 HOURS AND 6 CYCLES IN SERVICE BOLT FRACTURED CAUSING HEAD TO BE INGESTED INTO THE N-2 COMPRESSOR DRIVE TURBINE WHERE EXTENSIVE DAMAGE WAS INFLICTED.  LABORATORY ANALYSIS HAVE REVEALED THE LACK OF NICKLE HAD CAUSED CADMIUM INBRITTLEMENT.  SUBMITTER RECOMMENDED REMOVING AND REPLACING ALL PMA BOLTS P/N 772568QQ FROM BATCH NR'S 30246 AND 30248 FROM SERVICE WITH LESS THAN 300 HOURS/CYCLES AT OPERATOR'S EARLIEST CONVENIENCE.
